# SDR DALA1034335533

- Difficulty date: November 14, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN AFT DECK PLATE UPPER SURFACE CORRODED. STA 1680-1720, BL 0-RBL 54.  REMOVED CORROSION IAW SRM 53-00-51, PG 103, DETAIL III.  ORIGINAL THICKNESS .071 IAW SRM 53-60-51, PG 7.  MAIN CABIN AFT DECK PLATE UPPER SURFACE FOUND TO BE WITHIN LIMITS, EXCEPT STA 1712 TO 1715, BETWEEN RBL 22 TO RBL 50. AREA FOUND OUT LIMITS IAW SRM 53-00-51, PG 101. TREATED AND PRIMED AREAS WITHIN LIMITS, CUT OUT DAMAGED AREA ON STA 1712 TO 1715, BETWEEN RBL 22 TO RBL 50 IAW SRM 53-60-51, FIG 201, REPAIR 2, PGS 201 TO 205, FABRICATED FILLER AND DOUBLER, TREATED AND PRIMED, IN REF TO SRM 53-60-51, PG 201, REPAIR 2, PGS 201 TO 205, AND SRM 51-20-01, PGS 3, INSTALLED DOUBLER AND FILLER ON MAIN CABIN AFT DECK PLATE UPPER SURFACE STA 1710 TO 1718, BETWEEN RBL 17.5 TO RBL53 IAW SRM 53-60-51, FIG 201, REPAIR 2, PGS 201 TO 205.
